# SDR CA100819009

- Difficulty date: August 19, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA-46-310P
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 84010002
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DETECTED IN ENGINE MOUNT ON JCAB REGISTERED ACFT.  ENGINE MOUNT SWAPPED FOR MOUNT MODIFIED AND REINFORCED WITH TCCA RDC C-RA03-047.  NOTE: ENGINE MOUNT REMOVED FROM ACFT WAS PREVIOUSLY STRENGTHENED WITH FAA-STC SA02779AT. ALTHOUGH COLLAPSE UNLIKELY WITH THIS MODIFICATION, THESE MOUNTS SHOULD ALSO BE INSPECTED REGULARLY.  THE MOUNT APPEARED TO BE RELATIVELY RECENTLY INSTALLED IN ACFT.
